MathSciNet Relay Station
MathSciNet bibliographic data
MR871252 60F05 (60G10 60G15)
Fox, Robert; Taqqu, Murad S. Central limit theorems for quadratic forms in random variables having long-range dependence. Probab. Theory Related Fields 74 (1987), no. 2, 213–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement